• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Do I need more help?

L

LeeHarry77

New member
Joined
Oct 22, 2018
Messages
2
Hi everyone, first post! Will try and keep it brief but I've had an ongoing issue at work for the last 6 months which. I have always suffered with social anxiety but done nothing about it but this has sent it through the roof & have subsequently been diagnosed with GAD. I have been having counselling & started CBT, I am also taking Mirtazapine.
I am a runner & have been able to get out at times but last week I went out, came back tired, opened a package that contained some new running socks, showered and went to an occupational health meeting at work as I have been off for a few months. I came home & searched the house top to bottom for these socks along with my wife, nothing. This continued the next day too. Then they were actually delivered the day after. Obviously this has left me confused & worried, I don't know if I dreamt or imagined it. There have been a few other things happening too like mild hallucinations, seeing things out of the corner of my eye like spiders.

Could this be the medication or do I need to go back to the GP for further help?
 
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,502
Location
Fort Lauderdale, Florida, USA
LeeHarry, :welcome: to the Forum. I'm not sure I understand the chronological events. When did you start taking the drug ?? Usually, side effects come from the med we are taking. It's simple cause and effect. You don't want to take MORE drugs.
 
L

LeeHarry77

New member
Joined
Oct 22, 2018
Messages
2
Sorry, I started taking it 2 months ago. I don't know if it's a side effect that I'm imagining things or something more sinister?
 
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,502
Location
Fort Lauderdale, Florida, USA
LeeHarry, I've been doing this for thirty years, dealing with drugs and side effects and shrinks. It is almost always the drug that caused whatever is going on. It's simple cause and effect.
 
Top